# SDR UIEA2018120402779

- Difficulty date: December 4, 2018
- Submitted: December 4, 2018
- Operation: Air carrier
- Aircraft: N1013A
- Make and model: Boeing 767-36N
- Aircraft serial: 30110
- Aircraft time: 76,670 hours, 10,037 cycles
- System (JASC): 3697 · Pneumatic System Wiring
- Part: Connector
- Condition: Dirty
- Location: Bleed Air Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LT ENG PRV EICAS MESSAGE ON DEPARTURE QRH COMPLETE. TROUBLE SHOOTING AND CLEAND CONNECTOR TO PRV ON LEFT ENGINE. PERFORMED BITE TEST AND PERFORMED OPS CHECK NORMAL IAW AMM 36-11-18 AND OPS CHECK GOOD AT THIS TIME.
